# SDR 2019FA0000072

- Difficulty date: March 15, 2019
- Submitted: March 15, 2019
- Operation: General aviation
- Aircraft: N104GH
- Make and model: Cirrus SR22
- Aircraft serial: 4087
- Aircraft time: 649 hours
- Engine: Cont IO550N
- Engine time: 649 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2460 · DC Power Distribution System
- Part: Fuse
- Part number: FUSEHOLDERCAP
- Condition: Missing
- Location: Engine Bay
- Component: Mcu, Cirrus
- Component part number: MCU140
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND CAPS FUSE HOLDER ON MCU MISSING THE CAP AND SLOW BLOW 5 AMP FUSE MISSING. UNKNOWN REASON OF WHY IT WAS MISSING, SUSPECT IT VIBRATED LOOSE.
